Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/135220
Title: A Phragmen Lindelof Theorem at Infinity for Intermittent Domains
Authors: Hasan Almefleh
Issue Date: 2012
Publisher: Deanship of Research and Graduate Studies , Yarmouk University, Irbid , Jordan
Description: AYBSE Vol 7, NO.1
URI: http://repository.yu.edu.jo/handle/123456789/135220
ISSN: 1023-0149
Appears in Collections:Basic Sciences and Engineering

Files in This Item:
File SizeFormat 
Vol 7, No.1-10.pdf465.28 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.